On cross-ratio in some Moufang-Klingenberg planes


Akpinar A., Celik B.

World Academy of Science, Engineering and Technology, vol.68, pp.10-14, 2010 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 68
  • Publication Date: 2010
  • Journal Name: World Academy of Science, Engineering and Technology
  • Journal Indexes: Scopus
  • Page Numbers: pp.10-14

Abstract

In this paper we are interested in Moufang-Klingenberg planesM(A) defined over a local alternative ring A of dual numbers. We show that a collineation of M(A) preserve cross-ratio. Also, we obtain some results about harmonic points.